# SDR REXA2022032200458

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSS BEAM J ANGLE IS CORRODED BETWEEN LBL 9 AND RBL 9. - REMOVED UNSERVICEABLE, LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE FS 280 J ANGLE PN CC670-34095-1 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
